# SDR A6WA201140647

- Difficulty date: June 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SET PIPE FAIRING, FIRE LOOP SHIELD BRACKET NR 1, NR 2 AND NR3 ARE CRACKED.  R & R BRACKETS (3EA) IAW SRM 51-42-06.
